# SDR AALA990512

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 684-688
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE SKIN CORROSION AT SKIN LAP 26R OUTBOARD SIDE STATION 684-688.  FUSELAGE SKIN CORROSION AT OUTBOARD SIDE OF 27R STATION 685.  REMOVED SECTION OF SKIN LAP 2 INCH BY 3 INCH, INSTALLED EXTERNAL DOUBLE OVER BOTH AREAS 680-680 PLUS 18.  OVERALL DIMENSION 10 INCH BY 17 INCH 2024T3 .071 THICKNESS PER SRM 53-30-3 FIG 3A.  (M)
